Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2015, Volume 25, Issue 4, Pages 526–533 (Mi vuu506)  

MATHEMATICS

Evasion from “soft capture” in a cone in a fourth order game

L. S. Chirkova

Department of Differential Equations, Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: A problem of conflict interaction of one evader with a group of pursuers is considered. All players have equal dynamic capabilities. The motion of each player is defined by a fourth order differential equation. An evader has full information, and pursuers know positions of all players only. A capture is defined as equality of accelerations, velocities and positions of players. It is assumed that initial position, velocity and acceleration of an evader are inside of the given cone. It is also assumed that a third order derivative, defining evader's path, is initially inside of this cone too. It is proved that if the number of pursuers is less than the space dimension, then runaway occurs.

Keywords: differential game, group pursuit, state constraints, evasion in a cone.

Full text: PDF file (199 kB)
References: PDF file   HTML file
UDC: 517.977.8+519.837.4
MSC: 49N70, 49N75
Received: 18.10.2015

Citation: L. S. Chirkova, “Evasion from “soft capture” in a cone in a fourth order game”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015), 526–533

Citation in format AMSBIB
\Bibitem{Chi15}
\by L.~S.~Chirkova
\paper Evasion from ``soft capture'' in a~cone in a~fourth order game
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2015
\vol 25
\issue 4
\pages 526--533
\mathnet{http://mi.mathnet.ru/vuu506}
\elib{https://elibrary.ru/item.asp?id=25109973}


Linking options:
  • http://mi.mathnet.ru/eng/vuu506
  • http://mi.mathnet.ru/eng/vuu/v25/i4/p526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:121
    Full text:76
    References:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021